Some results on best possible error bounds for finite element methods and approximation with piecewise polynomial functions

Olof Widlund

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationLecture notes in mathematics
PublisherSpringer Verlag
Pages253-363
Volume228
StatePublished - 1971

Cite this

Widlund, O. (1971). Some results on best possible error bounds for finite element methods and approximation with piecewise polynomial functions. In Lecture notes in mathematics (Vol. 228, pp. 253-363). Springer Verlag.